# SDR SWIA202302023

- Difficulty date: February 2, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N138SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000466
- Aircraft time: 20,915 hours, 11,734 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK 74/84 IS GOUGED AFT OF FRAME 78, 82 AND 83.     (C-CHECK RO 2/20/2023)    REMOVED AND REPLACE DAMAGED RG SIDEWALL SEAT TRACK AFT OF FR80 IAW ETD2023-170-003067. RESTORED SURFACE PROTECTION IAW SRM 51-23-05. APPLIED CIC IAW CPM 51-25-00-910-001-A. THIS ACTION DOES NOT EFFECT THE AIRCRAFT WEIGHT AND BALLANCE. REFENCE CONTINUATION CARD FOR WORK PERFORMED.
